Skip to Main Content
Skip Nav Destination

On the Nature of Eigenvalues of General Nonconservative Systems

J. Appl. Mech. Mar 1984, 51(1): 193-194 (2 pages)
This article has been cited by the following articles in journals that are participating in CrossRef Cited-by Linking.
  • E.M. ElBeheiry
Journal of Sound and Vibration. January 2009, 320(3)
  • S. Adhikari
Journal of Applied Mechanics. January 2000, 67(4)
  • A. Bhaskar
Journal of Applied Mechanics. January 1997, 64(2)
  • S. Zhang
  • A. D. Belegundu
AIAA Journal. January 1993, 31(7)
  • M. Liu
  • D. G. Gorman
AIAA Journal. January 1993, 31(7)
  • M. Liu
  • J. M. Wilson
AIAA Journal. January 1992, 30(12)
  • B. Nageswara Rao
AIAA Journal. January 1992, 30(12)
  • Shahram M Shahruz
  • Fai Ma
Journal of Mathematical Analysis and Applications. January 1990, 148(1)
  • Christian Pommer
  • Wolfhard Kliem
Linear Algebra and its Applications. January 1987, 94
Close Modal

or Create an Account

Close Modal
Close Modal